Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

12 year old boy underwent giddiness study (Ultra high field

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2007
Answered : 1710 Questions
Question
12 year old boy underwent giddiness study (Ultra high field 3T MRI- Brain with MRA) on 16 XXXXXXX 2018. Report reveals following:-
1. Small tiny gliotic foci noted in right striato thalamic groove.
2. Moderate adenoidal enlargement seen.
Is it so serious? How it can be treated? Please advice.
Mon, 5 Feb 2018 in X-ray, Lab tests and Scans
 
 
Answered by Dr. Ajay Panwar 28 minutes later
Brief Answer:
It is not the cause of giddiness.

Detailed Answer:
Hi,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist, here to answer your query.

Small gliotic foci in striato-thalamic region may be due to some old head injury or old clot(ischemic insult) in the brain.It is not the cause of giddiness.
Regarding adenoidal enlargement- an ENT specialist should be consulted and even that should not cause giddiness.Please upload the report here so that I can advise you better on this query.

Hope that helps.I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor